# SDR 05FDEA03566

- Difficulty date: October 28, 2005
- Submitted: October 31, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Bs 885
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOUBLER LENGTH 8.5 INCH WIDTH 6 INCHES ON RT EXTERNAL FUSELAGE AT STA 885 FROM L 31 TO L32.  REMOVED AND REPLACED REPAIR IAW SRM 53-50-00 FIG 8 AND FEDEX EA NR 8-5350-88889 FAB PARTS IAW DETAIL PARTS TRAVELER F160357-1 AND F160357-2 IAW SRM 53-50-00 FIG 8 VOL 1.
